Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a veteran and service by the VA hospital

I am a veteran and service by the VA hospital in
Georgia. I take 25Mg 4 times a day. I am on my last doses. My stay sleepy and tired. I am going to see my doctor on
Oct 5th. I am 82 years old with thyroid problems. I was given this drug because my legs were swollen. I was taken off my Diltiazem. I am no longer swollen. Glad to know you are here for me. Thank you Doctor.
Thu, 4 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was told 2 weeks ago from the VA that i have Sciatic nerve pain i was given multipal pills one was Prednisone..Right now the pain is so horrific i was wondering is there anything i can take to ease the pain until i can get to the Veterans Hospital

doctor1 MD

I am a disabled veteran that has been on morphine and other pain killers for almost 20 years through the V.A. Hospital. I finally took it apoun myself to go through DETOX and made it without any of there medications. I now have STOMACH BLOATING and I want to know if this is from withdraw??

doctor1 MD

I have a question. I am a disabled veteran and I am in the mountains right now so a little far away from the nearest Va hospital. I noticed swelling right below my earlobe. Possibly a lump but a lot of swelling. Took an antibiotic that I was prescribed. Minocyclin. Does this antibiotic do this? Is this cancer? Do I need to drive to the VA? It is a while away.

Loading Online Doctors....